
Mucinex Sinus & Allergy Fast Acting Nasal Congestion Relief Spray, Fast Acting 12 Hour Severe Nasal Congestion (Pack of 2)
$43.23 Original price was: $43.23.$36.25Current price is: $36.25.

Ready In Case Original Prescription Strength All-Day Allergy Relief Cetirizine 10mg Tablets, 14 Ct
$4.56 Original price was: $4.56.$3.23Current price is: $3.23.








Ready In Case 24 Hour Allergy Medicine, 180 mg Tablets, 15 Count
SKU:
mm58
$21.23 Original price was: $21.23.$16.23Current price is: $16.23.
18
People watching this product now!
Description
Help relieve your allergy symptoms with Ready in Case Allergy Relief Fexofenadine HCL USP 180 mg tablets. Compares to Allegra® active ingredient, these non-drowsy tablets contain 180 mg of the antihistamine fexofenadine HCl for 24-hour relief from indoor and outdoor allergies. These tablets temporarily relieve symptoms due to hay fever or other upper respiratory allergies: Runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Don’t let allergies interfere with your busy life.
Ready In Case 24 Hour Allergy Medicine, 180 mg Tablets, 15 Count:
- Formulated for adults & children 12 years of age & over
- Contains 15 capsule-shaped tablets
- Non-drowsy allergy relief
Reviews (0)
Be the first to review “Ready In Case 24 Hour Allergy Medicine, 180 mg Tablets, 15 Count” Cancel reply
Reviews
There are no reviews yet.